PDA

View Full Version : Venting.


imabrat
09-27-2007, 11:54 AM
Yes,I'm here,venting,once again.

So some of you know,I had another chemotherapy treatment last monday.
And now I'm starting to get the side effects of it,and it's pissing me off.
First,I'm starting to get mouth sores.
Do you know how much these things hurt?
It's open blisters ALL OVER your mouth.
Yowzaaaa!!

On top of that,I've got what they call Hand-Foot Syndrome.
Basically,the chemo leaks into your skin,causing blisters and junk.
I've got it all over my feet,to the point where it hurts to just stand!
It feels like sunburn on your feet.
It hurts THAT bad!

I'm just having a crappy week.
I wish this was just all over.
God,I can not WAIT until May or so when chemo is finally over!!!!
I'll be throwing a huge party then,and you're all invited! :D

Ms.Squeakers
09-27-2007, 02:37 PM
Poor sonya! Pixie dust and I hope you feel better soon

tinkerbellblondie19
09-27-2007, 04:02 PM
Feel better, Sonya!

pigletgirl
09-27-2007, 04:59 PM
It must be so hard. :( But really, it'll be worth it in the end. Hang in there!!

Pirate Me
09-27-2007, 05:10 PM
Feel better!

imabrat
09-27-2007, 09:07 PM
thanks guys!

ugh,i just feel like a beached whale.
i can't use my feet for anything.
they hurt entirely waaaay too much.:sad1:

disneydance
09-28-2007, 12:24 AM
I'm so sorry I hope you get feeling better soon and wow you have been through alot it just makes me want to cry reading all these threads... about your cancer

CheezDoodle
09-28-2007, 03:52 PM
I'm so sorry you're going through this. I was hoping that you'd get a break from the side effects this time around. :hug:

XxCuriosityxX<3
09-28-2007, 04:05 PM
:hug: Feel better :goodvibes

disney100666
09-28-2007, 04:17 PM
aww, I'm so sorry Sonya! :hug: